MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI +10MM THICKNESS +0MM TAPER OFFSET 40MM DIAMETER HUMERAL TRAY; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. MINI +10MM THICKNESS +0MM TAPER OFFSET 40MM DIAMETER HUMERAL TRAY; PROSTHESIS, SHOULDER
Catalog Number 110031401
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised approximately one month post-initial implantation due to instability.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4), cat: 110031429 lot: 64489367 +3mm retentive thickness 40mm diameter bearing.Cat: 211219 lot: 65696622 compr srs prox bdy - lg 52mm.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2024 - 00722.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Devices are used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
MINI +10MM THICKNESS +0MM TAPER OFFSET 40MM DIAMETER HUMERAL TRAY
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18836034
Report Number0001822565-2024-00721
Device Sequence Number7485813
Product Code KWS
UDI-Device Identifier00887868231339
UDI-Public(01)00887868231339(17)320129(10)65255172
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110031401
Device Lot Number65255172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date07/31/2024
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexUnknown
Patient Weight109 KG